MathSciNet Relay Station
MathSciNet bibliographic data
MR2028106 (2004i:76099) 76E06 (76D55 76R05 93D15)
Park, H. M.; Sung, M. C. Stabilization of two-dimensional Rayleigh-Bénard convection by means of optimal feedback control. Phys. D 186 (2003), no. 3-4, 185–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement